Well I'm back on Prozac after about a year of being off of it. I've only been taking the medication for about two weeks now, and I was wondering has anyone else had the experience of your depression getting worse once going back on meds? I'm thinking that maybe this is just a temporary side effect, but I want to know if anyone else has experienced this? Could it possibly mean that I need to try a different medication, or do I just need to wait it out a bit longer?
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...